Global well-posedness for a slightly supercritical surface quasi-geostrophic equation

Michael Dabkowski, Alexander Kiselev, Vlad Vicol

Research output: Contribution to journalArticlepeer-review

Abstract

We use a non-local maximum principle to prove the global existence of smooth solutions for a slightly supercritical surface quasi-geostrophic equation. By this we mean that the velocity field u is obtained from the active scalar by a Fourier multiplier with symbol iζ |ζ| -1m(|ζ|), where m is a smooth increasing function that grows slower than log log|ζ| as |ζ| → ∞.

Original languageEnglish (US)
Pages (from-to)1525-1535
Number of pages11
JournalNonlinearity
Volume25
Issue number5
DOIs
StatePublished - May 2012

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Global well-posedness for a slightly supercritical surface quasi-geostrophic equation'. Together they form a unique fingerprint.

Cite this